# SDR SWIA202156828

- Difficulty date: January 13, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR BOARD 141ALF FORWARD SUPPORT AT F.S. 280.00 HAS MINOR CORROSION.   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED SUPPORT ANGLE OF AVIONICS BAY FLOOR BOARD 141ALF AT F.S 280.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
